# SDR 2017FA0000342

- Difficulty date: April 7, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N564M
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600569
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124854
- Part serial: 1017A
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE PILOT PUT THE LANDING GEAR HANDLE DOWN, DID NOT GET A GREEN NOSE GEAR LIGHT INDICATION THAT THE NOSE GEAR WAS DOWN AND LOCKED, ALSO GOT A GEAR WARNING HORN.  THE PILOT THEN ATTEMPTED TO ACTIVATE THE EMERGENCY GEAR BLOW DOWN SYSTEM BUT WAS UNABLE TO DISCHARGE THE EMERGENCY GEAR BOTTLE.  THE PILOT HAD THE TOWER CONFIRM THAT THE GEAR WAS DOWN AND LANDED WITHOUT INCIDENT.   REPLACED THE NOSE GEAR ACTUATOR.
